Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Suffer from Remitting Relapsing MS, taking interferon, the test results are increase. How to hinder progression of MS ?

I am writing because I would like to have a confirmation and I want an alternative method to the hinder the progression of MS. My investigations were motivated because I want to stop taking interferon beta and find an alternative method that is based on a natural basis. The long-term study results from last summer that were on interferon-beta, have not had a positive outcome: (MS Society - WWW.WWWW.WW / NY Times: WWW.WWWW.WW . After 4 years of taking Avonex, I still experience serious side effects that have been fought with Celebrex and Ritalin. There are also positive side effects, because I do not get ill as often as I did. After weeks of research, I reached the following conclusions: I understand that a vitamin D deficiency is a component for some diseases and one is MS. Vitamin D increases the interleukin (IL) 10, and simultaneously reduces the IL-6 and IL-17. It retains these two cytokines in balance. An increased IL-6 creates plaques in the brain and IL-17 is responsible for the autoimmune system. Should the IL-17 be too high, it upsets the immune system and it begins to attack its own cells. Interferon-beta is mainly focused on the IL-17 and neglects the IL-6. I also struggle with the herpes virus which is designated as vIL-10, and this fits into the same receptors that are intended for IL-10. Vitamin D is as you know, created by sunshine and after a 30 minute long sunbath in the summer time, you can have up to 20,000 IU in the body. So I think that a 10,000 IU per day cannot cause toxicity . Vitamin D is dependent on vitamin K , zinc, magnesium and boron, to activate it. I would like to take the following orally: - Vitamin D3 - 10,000 IU - Multivitamins per day which includes, among other things: o Vitamin K - 20 - 60 micrograms (mcg) o Zinc - 11 - 15 milligrams (mg) o magnesium - 100 - 120 mg o Boron - 150 mcg - Omega 3 to 1272 mg - Omega 6-928 mg - Omega 9-475 mg o A balance of Omega 3 and 6 is wanted If the above values are too high, or if there is something missing, please let me know? I will continue taking interferon, but I would like to stop it as soon as possible. I am 39, 150lbs, 5 8 and suffer from RemittingRelapsing MS
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I empathize with your situation and that you have been having a tough time with relapsing remitting multiple sclerosis. One thing that you may have noticed yourself is that you are focusing too much on labs. One way to reduce your anxiety is to distract yourself from thinking about your condition too much. If you start acting like you have no symptoms you probably will end up not having any problems. I know this is easier said than done but one thing that surely is treated is the anxiety which can make MS symptoms worse. Consulting a psychiatrist may help with getting you on anti anxiety medications and appropriate therapy referral. I hope this helps.

Take care.
Answered: Mon, 4 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor